MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00540-005-0381-6

Медицинская библиотека · Journal of anesthesia · 2006

Syndrome of inappropriate secretion of antidiuretic hormone associated with paroxetine.

Kubota Takeshi, Miyata Akimasa

Клинический случайСтатьяПеревод в очереди

Аннотация

A 71-year old man with failed back syndrome was admitted to hospital with oliguria that had occurred 4 days after his dose of paroxetine had been increased to 40 mg x day(-1). Laboratory data on admission revealed hyponatremia (124 mmol x l(-1)), low serum osmolarity (267 mOsm x l(-1)) with a normal level of serum antidiuretic hormone (1.7 pg x ml(-1)), and concentrated urine (430 mOsm x l(-1)). He was diagnosed as having syndrome of inappropriate secretion of antidiuretic hormone, associated with paroxetine; this drug was discontinued immediately after admission. The hyponatremia was treated with saline infusion, water restriction, and furosemide; serum sodium level returned to normal on hospital day 5. Paroxetine is being increasingly used for depression and chronic pain management because of its favorable side-effect profile; however, we should be alert to hyponatremia in patients on paroxetine by carrying out periodic monitoring of serum electrolytes, especially in elderly patients.

Для цитирования: Kubota Takeshi, Miyata Akimasa. Syndrome of inappropriate secretion of antidiuretic hormone associated with paroxetine.. Journal of anesthesia. 2006. DOI: 10.1007/s00540-005-0381-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.